Heart Rhythm Community
Heart problem caused by Nasonex?
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Heart problem caused by Nasonex?

Hello,

I have been taking Nasonex for 5 months now and starting 10 days ago, I started experiencing weird sensation in the left area of my chest, it would only happen 3 to 6 times a day and it would feel like someone just tapped the someone of my chest with a finger or two, after 3 or 4 days experiencing this, I just completly stopped using Nasonex and have been off Nasonex for 5 days and 11 hours now.

Since then I stopped having thoset "tap" sensations inside my left chest area anymore, but I am having other weird sensations instead. I would have feeling like cold current would pass through my heart, or like electricity would pass through my left chest for a second, shortness of breath for just 1 second...Stuff like that.

My heart doesn't hurt, I can breath alright, hold my breath for a minute and I can still even do push ups just fine,

But still I am wondering, should I be having these sensations still 5 days after I stopped taking Nasonex?

Are these things happening because my body is purging Nasonex out of my system?

Could these sensation happen because I stopped taking Nasonex too abruteply (for 3 dose a day to nothing).

Or are those sensations signs that Nasonex damaged my heart in some ways?
Related Discussions
4 Comments Post a Comment
Blank
Avatar_n_tn
Sorry,

I also would like to point that since November, I noticed that my myopia speed up in it's evolution, much faster than usual. I read somewhere that it could be due to Nasonex and the spread of Cataracts, is it true?
Blank
1137980_tn?1281289046
First off let me warn you that Nasonex is a form of oral steroid so i am not surprised at all with what is going on w. you.  Most drugs in our system take a minimum of 30 days sometimes longer especially w. steroids to completely leave your system.  I would not be too worried tho from what you've told us.  It is a simple rule...if it doesn't feel right and your body is talking to you saying oh heck no...listen to it.  For some reason or another you are sensitive to it so its simple...stop  I would keep the container but don't use it just in case anything pops up and you have to go to the doctors so they know what it is you've used.  It is considered an OTC med or over the counter and the changes of it damaging your heart are slim to none so relax a little.  These residual effects i am sure will lessen as each day passes but it was a good lesson for you and now it seems like you know what not to do.  If you are having probs. w. allergys (allergies) you need to call the doc and see if there is something that he/she can recommend to you that will be safer for your system.  It is just simply your body rebeling against what you put in it......good luck
Blank
Avatar_n_tn
Hello cindy707,

I am not really having any allergies problem, as a mattrer of fact aside from a periodontitis (which is not an allergy) that I have contracted since a year ago, I am very healthy. The reason I take Nasonex is that well, from what the doctor told me, my problem is due to that fact that at one point, oxygen did not flow properly around my temporal area and around my ears and it left me with quite a discomforting aftereffect, a feeling of pressure around these area as well as tinnitus.

But basically Nasonex doesn't work as a way to cure my problem, it just helps me elevate much of the discomfort of pressure that seems to plague the sides of my skull "temporal area" and around my ears and lower the the sound of whistling (tinnitus). So I use it as a painkiller if you shall and not a cure, but as I found tha hard way, it comes at a very high price.

At first I thought that Nasonex was just liquid mixed with salts, or something like that. But upon experiencing these problems 10 days ago, I reasearched it and found enough information to make me want to quit it right away. I mean my problem is something that I would to treat but, that is just 1 single problem, while taking Nasonex may help elevate this particular problem, at the same time it creates an additional 3-4 problems... and that is not really what I need right now.
Blank
1137980_tn?1281289046
Smart boy i'd say.........
Blank
Post a Comment
To
Top Arrhythmias Answerers
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1423357_tn?1373023915
Blank
tom_h
Central, MA
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
86819_tn?1378951092
Blank
Bromley
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA
MedHelp Health Answers
Recent Activity
6579347_tn?1388505968
Blank
mele48 And here I am again... Comment
22 hrs ago
5268376_tn?1406183312
Blank
Navywife21113 worried Comment
Jul 23
Avatar_f_tn
Blank
kimLaura added the Heart Rhythm Tracker
Jul 22
Heart Rhythm Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Arrhythmias Answerers
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1423357_tn?1373023915
Blank
tom_h
Central, MA
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
86819_tn?1378951092
Blank
Bromley
257552_tn?1404606154
Blank
Artaud
Pittsburgh, PA